MAUDE Adverse Event Report: HAMILTON MEDICAL AG BREATHING CIRCUIT SET, COAXIAL

HAMILTON MEDICAL AG BREATHING CIRCUIT SET, COAXIAL
Model Number 260127
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Low Oxygen Saturation (2477); Insufficient Information (4580)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medial ag received the following complaint description (summary): hamilton medical ag received a report involving a hamilton-t1 ventilator used during pediatric ventilation.The device was newly prepared with coaxial tubing and tested without issues before patient connection.After the child was connected, the ventilator delivered only a few breaths before generating an ¿exhalation obstructed¿ alarm, resulting in loss of ventilation and patient desaturation.The patient was ventilated with an anaesthesia machine while a new breathing circuit was installed and tested.After reconnection, the same behavior occurred, and ventilation was again lost after only a few breaths.The patient was subsequently manually ventilated during transfer.The error occurred during ventilation, visual and audible alarms were active.No permanent injury was reported.The investigation to verify the allegation is still in progress.
 
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4); hamilton medical ags conclusion: investigation is ongoing.
 
Additional Manufacturer Narrative
In the initial fda report, field b2 ¿required intervention to prevent permanent impairment/damage (devices)¿ was selected in error.Based on the information available, the clinical interventions performed (transition to an anaesthesia machine and subsequent manual ventilation) were required to maintain ventilation, but they do not meet the fda definition of an intervention performed to prevent permanent impairment or permanent damage.No permanent injury was reported.The incorrect selection has been corrected in this follow-up to ensure accuracy and regulatory compliance.

Brand Name
BREATHING CIRCUIT SET, COAXIAL
Common Device Name
Breathing circuit set, coaxial
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
roxana-elena huiet
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key24603584
Report Number3001421318-2026-00136
Device Sequence Number8366606
Product Code BZO
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number260127
Device Catalogue Number260127
Device Lot Number201208
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer03/16/2026
Not provided
Not provided
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date03/20/2026
06/10/2026
09/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown